# SDR COMA0860233

- Difficulty date: April 27, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N595SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7292
- Aircraft time: 22,121 hours, 18,892 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 3995100208
- Part serial: 160
- Condition: Failed
- Location: Stall Warning
- Part time: 22,115 hours, 18,887 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT 5624 - EN ROUTE TO CVG RECEIVED STALL FAIL CAUTION MESSAGE.  FOLLOWED QRH, EMERGENCY DECLARED, AIRCRAFT LANDED SAFELY IN CVG.  REMOVED AND REPLACED STALL PROTECTION COMPUTER.
